# SDR CALA2021030500261

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L2 DOOR SILL PANEL FOUND CORROSION AT FR68 REF NON-ROUTINE NO.: 9428449, ORIGINATED BY EMP: V902597, SPEC NO.: A3NB-53-3-6 187. PERFORMED BY EMP V902597, CABIN L2 DOOR SILL PANEL FR68 REPAIR A S PER SRM 53-41-14-300-001 REV 135,RII BY TA729.
